MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOTAP; ANAESTHESIA CONDUCTION NEEDLE, PERIPHERAL, SINGLE-SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOTAP; ANAESTHESIA CONDUCTION NEEDLE, PERIPHERAL, SINGLE-SHOT
Model Number 1185-3E080
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.Initial reporter´s medwatch report number: (b)(4).
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: needle is blocked prior to use.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: needle is blocked prior to use.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.

Brand Name
SONOTAP
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, PERIPHERAL, SINGLE-SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7111801
Report Number9611612-2017-00020
Device Sequence Number19128357
Product Code BSP
UDI-Device Identifier14048223019761
UDI-Public14048223019761
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2022
Device Model Number1185-3E080
Device Catalogue Number1185-3E080
Device Lot Number1217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer12/05/2017
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;